Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Turán's inequality for ultraspherical polynomials

Authors: K. Venkatachaliengar and S. K. Lakshmana Rao
Journal: Proc. Amer. Math. Soc. 8 (1957), 1075-1087
MSC: Primary 33.0X
MathSciNet review: 0091357
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Szegö, On an inequality of P. Turán concerning Legendre polynomials, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 401-405. MR 0023954 (9:429d)
  • [2] O. Sźasz, Inequalities concerning orthogonal polynomials and Bessel functions, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 256-267. MR 0034902 (11:662b)
  • [3] B. S. Madhava Rao and V. R. Thiruvenkatachar, On an inequality concerning orthogonal polynomials, Proceedings of the Indian Academy of Sciences, Sect. A vol. 29 (1949) pp. 391-393. MR 0031125 (11:104b)
  • [4] V. R. Thiruvenkatachar and T. S. Nanjundiah, Inequalities concerning Bessel functions and orthogonal polynomials, ibid. Sect. A vol. 33 (1951) pp. 373-384. MR 0048635 (14:44b)
  • [5] A. E. Danese, Explicit evaluations of Turán expressions, Annali di Matematica Pura ed Applicata, Serie IV vol. 38 (1955) pp. 339-348. MR 0072990 (17:363c)
  • [6] G. Szegö, Orthogonal polynomials, (1939) pp. 80-84.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society